# SDR USAA SB08112

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-400
- Aircraft serial: 24552
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1868, PBI-CLT - ON TAKEOFF AND LANDING THE CREW REPORTED A SOUR ODOR COMING FORM THE AIR CONDITIONING PACKS.  THE ODOR DISSIPATED IN CLIMB.  MAINTENANCE INSPECTED THE LEFT AND RIGHT RAM INLET, THE LEFT AND RIGHT ENGINE INLETS AND AIR MIX CHAMBER.  ALL CHECK OKAY.  MAINTENANCE RAN THE ENGINES ONE AT A TIME WITH EACH SIDE PACK FOR FIVE MINUTES EACH.  NO FURTHER ODORS NOTED.
